Approximation of reliability for a large system with non-markovian repair-times
ESAIM: Probability and Statistics, Volume 3 (1999), pp. 49-65.
@article{PS_1999__3__49_0,
     author = {Bon, Jean-Louis and Bretagnolle, Jean},
     title = {Approximation of reliability for a large system with non-markovian repair-times},
     journal = {ESAIM: Probability and Statistics},
     pages = {49--65},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1999},
     zbl = {0944.62090},
     mrnumber = {1693407},
     language = {en},
     url = {http://www.numdam.org/item/PS_1999__3__49_0/}
}
TY  - JOUR
AU  - Bon, Jean-Louis
AU  - Bretagnolle, Jean
TI  - Approximation of reliability for a large system with non-markovian repair-times
JO  - ESAIM: Probability and Statistics
PY  - 1999
DA  - 1999///
SP  - 49
EP  - 65
VL  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_1999__3__49_0/
UR  - https://zbmath.org/?q=an%3A0944.62090
UR  - https://www.ams.org/mathscinet-getitem?mr=1693407
LA  - en
ID  - PS_1999__3__49_0
ER  - 
%0 Journal Article
%A Bon, Jean-Louis
%A Bretagnolle, Jean
%T Approximation of reliability for a large system with non-markovian repair-times
%J ESAIM: Probability and Statistics
%D 1999
%P 49-65
%V 3
%I EDP-Sciences
%G en
%F PS_1999__3__49_0
Bon, Jean-Louis; Bretagnolle, Jean. Approximation of reliability for a large system with non-markovian repair-times. ESAIM: Probability and Statistics, Volume 3 (1999), pp. 49-65. http://www.numdam.org/item/PS_1999__3__49_0/

[1] R.E. Barlow and F. Proschan, Statistical Theory of Reliability and Life Testing. Holt, Rhineart and Winston, New York ( 1975). | MR | Zbl

[2] J.-L. Bon, Méthodes Mathématiques de Fiabilité, Éditions Masson, Paris ( 1995).

[3] J.-L. Bon and E. Paltanea, Encadrement de la fiabilité d'un système markovien à partir des caractéristiques de ses composants, Actes des XXIXes Journées de Statistique, ASU ( 1997).

[4] K. Chen and Z. He, Reliability bounds for NBUE and NWUE distributions. Acta Mat. Appli. Sinica 4 ( 1989). | MR | Zbl

[5] D.R. Cox, Renewal Theory, J. Wiley ( 1967). | Zbl

[6] I.B. Gertsbakh, Asymptotic methods in reliability theory: A review. Adv. in Appl. Prob. 16 ( 1984) 47-175. | MR | Zbl

[7] D.B. Gnedenko and A.D. Solovyev, Estimation de la fiabilité des systèmes réparables complexes. Teknicheskaia Kibernetika 3 ( 1975) 121-128 (en russe). | MR | Zbl

[8] V.V. Kalashnikov, Geometric sums: Bounds for rare events with applications, Kluwer academic Publishers ( 1997). | MR | Zbl

[9] G.P. Klimov, Stokastiskie systemi obslujivanie, Nauka (in Russian) ( 1966). | MR

[10] J. Keilson, Stochastic models in reliability theory, in Teoria dell affidabilita, Proc. Int. School Enrico Fermi, North-Holland ( 1984). | MR | Zbl

[11] I.N. Kovalenko, N.Yu. Kuznetsov and P.A. Pegg, Mathematical Theory of Reliability of Time dependent Systems with Practical Applications, J. Wiley ( 1997). | Zbl

[12] P. Pamphile, Calcul de fiabilité de grands systèmes hautement fiables, Thèse université Paris-Sud (Orsay), Paris ( 1994).

[13] A.D. Solovyev, Voprosi Matematicheskoi Teorii Nadejnosti, Gnedenko B.V., Ed., Radio i Sviaz, Moscow ( 1983) (in Russian).

[14] A.D. Solovyev and D.G. Konstant, Reliability estimation of a complex renewable system with an unbounded number of repair units. J. Appl. Probab. 28 ( 1991) 833-842. | MR | Zbl